Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Having abdominal and back pain. Using implanon after surgical abortion. Getting bright red bleeding, numb leg. Concerned

I have lower left abdominal & back pain , I just began using implanon . They inserted it the same day of my surrgical abortion for the first day I had heavy bleeding then it stopped , now every day I have bright red bleeding in the morning or afternoon & brown spotting at night. The pain is strong , and certains parts of my left leg & foot go completely numb ?? ,
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
thank you for your query.
Implanon is an etonogestrel class of contraceptive used to prevent pregnancy.
the common side effects include spotting and pain at the site of insertion.
You may also have some spotting between periods, especially during the first several months of use. If bleeding is prolonged (more than 8 days) or unusually heavy, contact your doctor
but having lower abdominal and back pain which is persistent,along with bleeding and numbness of left foot is an serious problem which needs attention right away.
kindly contact your doctor for an appointment and further medical advice,

thank you,
wishing you good health
Answered: Fri, 14 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor